MathSciNet Relay Station
MathSciNet bibliographic data
MR2220063 (2007a:35074) 35K57 (35D05 92D25)
Chen, Li; Jüngel, Ansgar Analysis of a parabolic cross-diffusion population model without self-diffusion. J. Differential Equations 224 (2006), no. 1, 39–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement